IBUDOLOR DUO gel 60 gr., IBUDOLOR DUO gel

Actavis

Sale price £23.43 Regular price £30.00

Tax included. Shipping calculated at checkout.

What Ibudolor Duo is and what it is used for
Ibudolor Duo gel is a combination medicine that contains ibuprofen and levomenthol. Ibuprofen belongs to a group of medicines called non-steroidal anti-inflammatory drugs. They are used to treat pain and fever. Levomenthol has anti-inflammatory and analgesic effects. Supports the action of ibuprofen, has a cooling effect when applied to the skin.
Ibudolor Duo gel is used to relieve pain and inflammation in rheumatic and muscular pains, back pain; sprains; sprains, sports injuries and neuralgias due to sprains, sprains and sports injuries.
It can be used for symptomatic pain relief in mild arthritis.

Do not use Ibudolor Duo:

· If you are allergic to ibuprofen, levomenthol or any of the other ingredients of this medicine (listed in section 6);

· If you have had asthma, difficulty breathing or wheezing, runny nose, skin rash, especially hives, after taking acetylsalicylic acid, other non-steroidal anti-inflammatory drugs or medicines to relieve pain and fever;

· On open wounds.

IBUDOLOR DUO gel Warnings and precautions:
Talk to your doctor or pharmacist before using Ibudolor Duo Gel.
You need to know that:

· This medicine should only be applied to the skin;

· Not to be taken orally;

· Should not be applied on damaged and injured skin;

· Contact with and near the eyes, as well as on mucous membranes, should be avoided;

· Should not be used under an occlusive (tightening) bandage;

· Hands should be washed immediately after application.

If redness, itching, or rash occur, you should stop using Ibudolor Duo, as these may be signs of an allergy. In these cases, contact your doctor, who will decide whether to continue treatment.
If you suffer from a disease of the gastrointestinal tract, heart, liver or kidneys, it is necessary to consult your doctor before using this medicine, as the possibility of ibuprofen penetration into the blood cannot be completely ruled out, despite the application. his on the skin.
It is advisable to avoid excessive exposure of the treated skin area to sunlight in order to avoid the possibility of developing photosensitivity.

Other drugs and Ibudolor Duo:
Tell your doctor or pharmacist if you are taking or have recently taken any other medicines, including medicines obtained without a prescription.
When applied to the skin, ibuprofen is minimally absorbed into the blood, making interactions with other medicines unlikely.
Concomitant use with other NSAIDs increases the risk of side effects.
Concomitant use with acetylsalicylic acid or corticosteroids increases the risk of gastrointestinal complications.
Non-steroidal anti-inflammatory drugs may interact with drugs that lower blood pressure and may increase the effect of anticoagulants (drugs that reduce blood clotting), although the possibility of this happening topically is extremely small.

Ibudolor Duo with food and drink:
No restrictions.

Pregnancy, breast-feeding and fertility:
If you are pregnant or breast-feeding, think you may be pregnant or are planning to have a baby, ask your doctor or pharmacist for advice before taking this medicine.
The use of the product in pregnant women should be avoided.
Ibuprofen is excreted in small amounts in breast milk. For the safety of the infant, prolonged use of the product in lactating women is undesirable.

Driving and using machines:
No data is available on the ability to drive and use machines.

Ibudolor Duo contains the excipient propylene
glycol Propylene glycol may cause skin irritation.

How to use Ibudolor Duo:
Always use this medicine exactly as described in this leaflet or as your doctor, pharmacist or nurse has told you. If you are not sure, talk to your doctor or pharmacist.

The recommended dose is:
Adults and children over 12 years
Depending on the size of the affected area, apply 1 to 4 cm of the gel on the skin and gently rub until completely absorbed. The gel can be applied 2-3 times a day, and the intervals between applications should not be less than 4 hours. Hands should be washed after each application, unless they are the treated area.
The duration of treatment should not exceed 2 weeks. If symptoms persist during this period, seek medical advice.

Children under 12 years of age The
use of the product in children under 12 years of age is not recommended due to a lack of data on efficacy and safety.

Elderly patients (over 65 years)
Ibuprofen-containing medicines should be used with caution in elderly patients due to an increased tendency to develop side effects.

Method of application
The gel is applied to the skin of the affected area and rubbed in with light massage movements.

If you use more Ibudolor Duo than you should
When the product is applied to the skin, the likelihood of overdose is minimal. Possible symptoms of oral overdose include headache, nausea, vomiting, dizziness, and low blood pressure.
In case of accidental ingestion of the contents of the package, it is necessary to consult your doctor.

If you forget to apply Ibudolor Duo
If you forget to take a dose, do so as soon as you remember. Do not take a double dose to make up for a forgotten dose.

If you stop taking Ibudolor Duo
Do not stop treatment prematurely, as this may not achieve the expected effect.

If you have any further questions on the use of this medicine, ask your doctor or pharmacist.

Possible side effects
Like all medicines, Ibudolor Duo Gel can cause side effects, although not everybody gets them. When you take this medicine, you may experience some of the side effects described below. If this happens, tell your doctor.
The side effects of Ibudolor Duo are mainly related to the way it is administered (topically on the skin).

The following side effects may occur very rarely (in less than 1 in 10,000 patients) when applied topically to the skin:
Immune system disorders : Hypersensitivity reactions may occur in predisposed patients. These may include:

  • non-specific allergic reactions and anaphylaxis (severe allergic reaction);
  • worsening of existing bronchial asthma, wheezing or shortness of breath;
  • various skin manifestations, including various types of rash, pruritus, urticaria, punctate skin haemorrhage, angioedema (severe allergic reaction causing swelling of the face and throat) and rare severe skin lesions accompanied by blistering of the skin (epidermal necrolysis and erythema multiforme) ).

If such side effects occur, the product should be discontinued.

Gastrointestinal disorders: abdominal pain, indigestion.

Renal and urinary disorders: deterioration of renal function in patients with evidence of pre-existing renal impairment.

Contents of the pack and other information The

active substances in 1 g gel are: ibuprofen 50 mg and levomenthol 30 mg.
The other ingredients are: carbomer, diisopropanolamine, ethanol (96%), propylene glycol, purified water.